{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,30]],"date-time":"2026-04-30T22:30:19Z","timestamp":1777588219018,"version":"3.51.4"},"reference-count":24,"publisher":"SAGE Publications","issue":"10","license":[{"start":{"date-parts":[[2007,10,1]],"date-time":"2007-10-01T00:00:00Z","timestamp":1191196800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Ann Pharmacother"],"published-print":{"date-parts":[[2007,10]]},"abstract":"<jats:sec>\n                    <jats:title>Objective:<\/jats:title>\n                    <jats:p>To characterize clozapine-induced fever and suggest clinically relevant management recommendations.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Data Sources:<\/jats:title>\n                    <jats:p>Literature was accessed through MEDLINE (1966\u2013June 2007) using the terms clozapine, fever, and adverse effects. In addition, reference citations from publications identified were reviewed.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Study Selection and Data Extraction:<\/jats:title>\n                    <jats:p>All English-language articles about human studies ot fever associated with the use of clozapine were evaluated.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Data Synthesis:<\/jats:title>\n                    <jats:p>Mild to high-grade fever frequently accompanies clozapine therapy. Fever usually occurs within 10\u201315 days after treatment initiation and has been reported to last between 2 and 4 days. The mechanism and clinical implications of clozapine-induced fever are unclear. The primary concern for clinicians, with regard to these fevers, is the possibility of 2 serious conditions: agranulocytosis with infection or neuroleptic malignant syndrome (NMS). However, the presence of fever during clozapine therapy does not appear to predict agranulocytosis, NMS, or an increased rate of drug discontinuation at 1 year.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Conclusions:<\/jats:title>\n                    <jats:p>Available data suggest that clozapine-induced fevers are benign: once infectious and other medical causes for fever are ruled out, clozapine therapy can be continued.<\/jats:p>\n                  <\/jats:sec>","DOI":"10.1345\/aph.1k126","type":"journal-article","created":{"date-parts":[[2007,9,4]],"date-time":"2007-09-04T21:11:11Z","timestamp":1188940271000},"page":"1700-1704","source":"Crossref","is-referenced-by-count":31,"title":["Characterization and Clinical Management of Clozapine-Induced Fever"],"prefix":"10.1177","volume":"41","author":[{"given":"Carolina Molina","family":"Lowe","sequence":"first","affiliation":[{"name":"Department of Pharmacy, Duke University Medical Center, Durham, NC; Medical Information Department, GlaxoSmithKline, Research Triangle Park, NC; now, Medical Information Specialist, Medical Information Department, GlaxoSmithKline"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Rebekah R Arthur","family":"Grube","sequence":"additional","affiliation":[{"name":"Campbell University School of Pharmacy; Clinical Pharmacist, Internal Medicine\/Psychiatry, Duke University Medical Center"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ann C","family":"Scates","sequence":"additional","affiliation":[{"name":"Duke University Medical Center"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"179","published-online":{"date-parts":[[2007,10,1]]},"reference":[{"key":"bibr1-aph.1K126","doi-asserted-by":"publisher","DOI":"10.1097\/00004714-199610000-00011"},{"key":"bibr2-aph.1K126","unstructured":"Package insert. Clozaril (clozapine). East Hanover, NJ: Novartis Pharmaceuticals Corporation, May 2005."},{"key":"bibr3-aph.1K126","doi-asserted-by":"crossref","first-page":"731","DOI":"10.1016\/S0022-3565(24)35345-5","volume":"292","author":"Oerther S","year":"2000","journal-title":"J Pharmacol Exp Ther"},{"key":"bibr4-aph.1K126","doi-asserted-by":"publisher","DOI":"10.1016\/S0920-9964(01)00212-2"},{"key":"bibr5-aph.1K126","doi-asserted-by":"crossref","first-page":"14","DOI":"10.4088\/JCP.v61n0713e","volume":"61","author":"Miller DD","year":"2000","journal-title":"J Clin Psychiatry"},{"key":"bibr6-aph.1K126","first-page":"1230","volume-title":"Pharmacotherapy: a pathophysiologic approach","author":"Crismon ML","year":"2002","edition":"5"},{"key":"bibr7-aph.1K126","first-page":"38","volume":"59","author":"Lieberman JA","year":"1998","journal-title":"J Clin Psychiatry"},{"key":"bibr8-aph.1K126","doi-asserted-by":"publisher","DOI":"10.1093\/oxfordjournals.schbul.a033333"},{"key":"bibr9-aph.1K126","doi-asserted-by":"publisher","DOI":"10.1007\/BF00442571"},{"key":"bibr10-aph.1K126","doi-asserted-by":"publisher","DOI":"10.1007\/BF00442570"},{"key":"bibr11-aph.1K126","doi-asserted-by":"publisher","DOI":"10.1016\/S0920-9964(01)00262-6"},{"key":"bibr12-aph.1K126","doi-asserted-by":"publisher","DOI":"10.1016\/S0920-9964(97)00057-1"},{"key":"bibr13-aph.1K126","doi-asserted-by":"publisher","DOI":"10.1097\/00004714-199304000-00013"},{"key":"bibr14-aph.1K126","doi-asserted-by":"publisher","DOI":"10.1016\/0006-3223(95)00312-6"},{"key":"bibr15-aph.1K126","doi-asserted-by":"publisher","DOI":"10.1097\/00002826-199704000-00009"},{"key":"bibr16-aph.1K126","doi-asserted-by":"publisher","DOI":"10.1016\/S0278-5846(03)00148-9"},{"key":"bibr17-aph.1K126","doi-asserted-by":"publisher","DOI":"10.1111\/j.1600-0447.1985.tb01268.x"},{"key":"bibr18-aph.1K126","first-page":"259","volume":"51","author":"Blum A.","year":"1990","journal-title":"J Clin Psychiatry"},{"key":"bibr19-aph.1K126","doi-asserted-by":"publisher","DOI":"10.1176\/ajp.152.7.1102c"},{"key":"bibr20-aph.1K126","doi-asserted-by":"publisher","DOI":"10.4088\/JCP.v63n1005"},{"key":"bibr21-aph.1K126","doi-asserted-by":"crossref","first-page":"3","DOI":"10.4088\/JCP.v59n0101","volume":"59","author":"Honigfield G","year":"1998","journal-title":"J Clin Psychiatry"},{"key":"bibr22-aph.1K126","doi-asserted-by":"publisher","DOI":"10.1176\/ajp.155.8.1113"},{"key":"bibr23-aph.1K126","doi-asserted-by":"publisher","DOI":"10.7326\/0003-4819-137-5_Part_1-200209030-00034"},{"key":"bibr24-aph.1K126","doi-asserted-by":"publisher","DOI":"10.1345\/aph.18286"}],"container-title":["Annals of Pharmacotherapy"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1345\/aph.1K126","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1345\/aph.1K126","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,4,28]],"date-time":"2026-04-28T11:08:25Z","timestamp":1777374505000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.sagepub.com\/doi\/10.1345\/aph.1K126"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2007,10]]},"references-count":24,"journal-issue":{"issue":"10","published-print":{"date-parts":[[2007,10]]}},"alternative-id":["10.1345\/aph.1K126"],"URL":"https:\/\/doi.org\/10.1345\/aph.1k126","relation":{},"ISSN":["1060-0280","1542-6270"],"issn-type":[{"value":"1060-0280","type":"print"},{"value":"1542-6270","type":"electronic"}],"subject":[],"published":{"date-parts":[[2007,10]]}}}